MathSciNet Relay Station
MathSciNet bibliographic data
MR871664 22E46 (22E30)
Blank, B. E. Knapp-Wallach Szegő integrals. II. The higher parabolic rank case. Trans. Amer. Math. Soc. 300 (1987), no. 1, 49–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement